# SDR CA110401007

- Difficulty date: March 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: GT415590017
- Condition: Faulty
- Location: Flap/Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, CREW ACKNOWLEDGED A MASTER WARNING CAS MSG WITH ASSOCIATED SMOKE AVIONICS BAY, PASSING APPROX FL 240.  EMER LANDING WAS SOON INITIATED & THEN CANCELLED WHEN CAS CLEARED ITSELF & NO SMELLS, SMOKE OF ANY KIND & NO OTHER CAS MSG WAS REPORTED.  CREW CONTINUED FLIGHT TO DESTINATION WITHOUT FURTHER COMPLICATIONS.  ON LANDING, MX INVESTIGATED AVIONIC BAY & FOUND TRACES OF SOOT ON HARNESS & PROTECTIVE TRAY OF THE RT GT 415-5900-17, SERIALIZED 0410 FAILED.  SFCU WAS REPLACED & PLANE RTS WITHOUT FURTHER INCIDENT.  SFCU 0141 IS ON ROUTE TO SITE FOR INVESTIGATION.  FFAR HAS BEEN REQUESTED.
